Cross Reference Down

Docampo, S, del Mar Trigo, M, Aira, M, Cabezudo, B and Flores-Moya, A (2009). Benfordís law applied to aerobiological data and its potential as a quality control tool . Aerobiologia 25, 275-283 .

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Brown, RJC (2005). Benford's Law and the screening of analytical data: the case of pollutant concentrations in ambient air. Analyst 130(9), 1280-1285. ISSN/ISBN:0002-2654. View Complete Reference Online information Works that this work references Works that reference this work
Brown, RJC (2007). The use of Zipf's law in the screening of analytical data: a step beyond Benford. Analyst 132(4), 344-349. ISSN/ISBN:0003-2654. View Complete Reference Online information Works that this work references Works that reference this work
Costas, E, Lůpez-Rodas, V, Toro, FJ and Flores-Moya, A (2008). The number of cells in colonies of the cyanobacterium Microcystis aeruginosa satisfies Benford's law. Aquatic Botany 89(3), 341-343. View Complete Reference Online information Works that this work references Works that reference this work
Drake, PD and Nigrini, MJ (2000). Computer assisted analytical procedures using Benfordís law. Journal of Accounting Education 18, 127-146. View Complete Reference Online information Works that this work references Works that reference this work
Gent, I and Walsh, T (2001). Benfordís law. Preprint. APES Research Report, 2001. View Complete Reference No online information available Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), pp. 311-313. ISSN/ISBN:0003-1305. DOI:10.1080/00031305.1996.10473558. View Complete Reference Online information Works that this work references Works that reference this work
Lolbert, T (2008). On the non-existence of a general Benford's law. Mathematical Social Sciences 55(2), pp. 103-106. ISSN/ISBN:0165-4896. DOI:10.1016/j.mathsocsci.2007.09.001. View Complete Reference Online information Works that this work references Works that reference this work
Mebane, WR Jr (2008). Election Forensics: The Second-digit Benfordís Law Test and Recent American Presidential Elections. pp 161-181 in: Alvarez, RM, Hall, TE and Hyde, SD (eds.), Election Fraud: Detecting and Deterring Electoral Manipulation. Brookings Press, Washington DC. ISSN/ISBN:9780815701606. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1994). Using digital frequencies to detect fraud. Fraud Magazine, The White Paper Index 8(2), 3-6. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2005). An Assessment of the Change in the Incidence of Earnings Management Around the Enron-Andersen Episode. Review of Accounting and Finance 4, 92-110. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ and Miller, SJ (2007). Benfordís Law Applied to Hydrology DataóResults and Relevance to Other Geophysical Data. Mathematical Geology 39(5), 469-490. ISSN/ISBN:0882-8121. View Complete Reference Online information Works that this work references Works that reference this work
Pain, JC (2008). Benfordís law and complex atomic spectra. Physical Review E 77(1): Art. No. 012102. ISSN/ISBN:1539-3755. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work